# SDR MASA2015041412038

- Difficulty date: April 8, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 1,761 hours, 1,024 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION TO COMPLY WITH TC 52-42-51-002 FOUND AFT SERVICE DOOR PNEUMATIC ASSY PRESSURE BELOW SERVICABLE LIMITS.  SERVICED DOOR TO 2300 PSI IAW AMM 54-42-51, PROCEDURES A GVI IS REQUIRED AT 24HRS AND 48HRS TO VERIFY THAT THE PNEUMATIC ASSY IS HOLDING TO SERVICABLE LIMITS.
